Hunger and Headaches

Now that I’m on a higher dose of Depakote (valproic acid), I’m always hungry and have a headache. I cannot satiate my hunger, and I tire of popping ibuprofens to relieve the dull ache in my forehead. My body has adjusted somewhat to the increased dosage, no longer struggling to stay awake during the day, yet requiring sleep meds to fall asleep at night.  My mind, though not as slow, grasps for the right word and stumbles over nouns.

Advertisements

What are your thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s